Metric tensors invariant under some subgroups of the conformal group on space-time
J. Beckers and
M. Jaminon
Physica A: Statistical Mechanics and its Applications, 1978, vol. 94, issue 1, 165-180
Abstract:
General metric tensors invariant under some maximal subgroups of the conformal group of space-time are determined through an infinitesimal method based on conformal point transformations (discussed by Fulton, Rohrlich and Witten). The cases of the following maximal subgroups are successively studied: SO(3) ⊗ SO(2, 1), O(3, 2) and O(2) ⊗ O(4).
Date: 1978
References: View complete reference list from CitEc
Citations: View citations in EconPapers (1)
Downloads: (external link)
http://www.sciencedirect.com/science/article/pii/0378437178901346
Full text for ScienceDirect subscribers only. Journal offers the option of making the article available online on Science direct for a fee of $3,000
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:eee:phsmap:v:94:y:1978:i:1:p:165-180
DOI: 10.1016/0378-4371(78)90134-6
Access Statistics for this article
Physica A: Statistical Mechanics and its Applications is currently edited by K. A. Dawson, J. O. Indekeu, H.E. Stanley and C. Tsallis
More articles in Physica A: Statistical Mechanics and its Applications from Elsevier
Bibliographic data for series maintained by Catherine Liu ().